# SDR QXEA2025040800086

- Difficulty date: March 12, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 20,003 hours, 13,321 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CUTOUT LOWER CENTER SEAL REST HAS CORROSION. REMOVED AND REPLACED SEAL REST E175 SRM 51-40-08.

.
